# SDR SWAA2022021452784

- Difficulty date: May 29, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 49,735 hours, 29,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGPAGE 0334407 REF L/P 0334405 AND 0334406 TWO DENTS LOCATED 11' BELOW AFT CARGO DOOR. DENT #1 IS AT STA 800; BETWEEN STR 25R AND 26R L - 3.0' X 2.0 X 0.029' DEEP; DENT #2 IS AT STA 799 BETWEEN STR 26R AND 27R L - 6.5' X 2.25' X 0.030 DEEP ENGINEERING CONSIDERS THIS ONE LONG CREASE ACROSS THE STRINGER / REPAIRED PER EA 1-753-32788 REV. IR AND ER 18-02895 REV. IR
